American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(31A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 77 found      Go to page: 1 2 3

[1] Alexandru Aleman and María J. Martín. Convex harmonic mappings are not necessarily in $h^{1/2}$. Proc. Amer. Math. Soc. 143 (2015) 755-763.
Abstract, references, and article information   
View Article: PDF

[2] P. C. Fenton. Remark on a Theorem of Hayman. Contemporary Mathematics 591 (2013) 75-81.
Book volume table of contents
View Article: PDF

[3] Maurice Duits, Arno B.J. Kuijlaars and Man Yue Mo. The Hermitian two matrix model with an even quartic potential. Memoirs of the AMS 217 (2012)
Book volume table of contents   

[4] Yûsuke Okuyama and Małgorzata Stawiska. Potential theory and a characterization of polynomials in complex dynamics. Conform. Geom. Dyn. 15 (2011) 152-159. MR 2846305.
Abstract, references, and article information   
View Article: PDF

[5] Kentaro Hirata. Boundary behavior of superharmonic functions satisfying nonlinear inequalities in uniform domains. Trans. Amer. Math. Soc. 363 (2011) 4007-4025. MR 2792977.
Abstract, references, and article information   
View Article: PDF

[6] David Kalaj. Estimates of gradient and of Jacobian of harmonic mappings defined in the unit disk. Proc. Amer. Math. Soc. 139 (2011) 2463-2472. MR 2784812.
Abstract, references, and article information   
View Article: PDF

[7] Tadeusz Iwaniec, Leonid V. Kovalev and Jani Onninen. The Nitsche conjecture. J. Amer. Math. Soc. 24 (2011) 345-373. MR 2748396.
Abstract, references, and article information   
View Article: PDF

[8] Makoto Sakai. Small modifications of quadrature domains. Memoirs of the AMS 206 (2010) MR 2667421.
Book volume table of contents   

[9] David Benko and András Kroó. A Weierstrass-type theorem for homogeneous polynomials. Trans. Amer. Math. Soc. 361 (2009) 1645-1665. MR 2457412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Michael I. Ganzburg. Limit theorems of polynomial approximation with exponential weights. Memoirs of the AMS 192 (2008) MR 2387892.
Book volume table of contents   

[11] J. K. Langley. Equilibrium points of logarithmic potentials on convex domains. Proc. Amer. Math. Soc. 135 (2007) 2821-2826. MR 2317957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Hå kan Hedenmalm and Ilgiz Kayumov. On the Makarov law of the iterated logarithm. Proc. Amer. Math. Soc. 135 (2007) 2235-2248. MR 2299501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alexander Kheyfits. Beurling-Nevanlinna inequality for subfunctions of the stationary Schrödinger operator. Proc. Amer. Math. Soc. 134 (2006) 2943-2950. MR 2231618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Dimitrios Betsakos and Simela Grigoriadou. On the determination of a measure by the orbits generated by its logarithmic potential. Proc. Amer. Math. Soc. 134 (2006) 541-548. MR 2176023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin Chuaqui, Peter Duren and Brad Osgood. Ellipses, near ellipses, and harmonic Möbius transformations. Proc. Amer. Math. Soc. 133 (2005) 2705-2710. MR 2146217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Florence Scalas. Poisson integrals associated to Dunkl operators for dihedral groups. Proc. Amer. Math. Soc. 133 (2005) 1713-1720. MR 2120249.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Genevra Neumann. Valence of complex-valued planar harmonic functions. Trans. Amer. Math. Soc. 357 (2005) 3133-3167. MR 2135739.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Hiroaki Aikawa. Positive harmonic functions of finite order in a Denjoy type domain. Proc. Amer. Math. Soc. 131 (2003) 3873-3881. MR 1999936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pietro Poggi-Corradini. On the failure of a generalized Denjoy-Wolff theorem. Conform. Geom. Dyn. 6 (2002) 13-32. MR 1882086.
Abstract, references, and article information   
View Article: PDF

[20] I. E. Chyzhykov. An addition to the $\cos\pi\rho$-theorem for subharmonic and entire functions of zero lower order. Proc. Amer. Math. Soc. 130 (2002) 517-528. MR 1862132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Igor E. Pritsker. Products of polynomials in uniform norms. Trans. Amer. Math. Soc. 353 (2001) 3971-3993. MR 1837216.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. Bonilla and J. C. Fariña. $Lip\alpha$ harmonic approximation on closed sets. Proc. Amer. Math. Soc. 129 (2001) 2741-2752. MR 1838798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Norbert Riedel. Regularity of the spectrum for the almost Mathieu operator. Proc. Amer. Math. Soc. 129 (2001) 1681-1687. MR 1814097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] N. V. Rao. A uniqueness theorem for harmonic functions. Proc. Amer. Math. Soc. 126 (1998) 1721-1724. MR 1443851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Allen Weitsman. On the dilatation of univalent planar harmonic mappings. Proc. Amer. Math. Soc. 126 (1998) 447-452. MR 1415341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] V. V. Karachik. Harmonic polynomials and the divisibility problem. Proc. Amer. Math. Soc. 125 (1997) 3257-3258. MR 1403135.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hiroaki Aikawa. Densities with the mean value property for harmonic functions in a Lipschitz domain . Proc. Amer. Math. Soc. 125 (1997) 229-234. MR 1363444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Peter Duren and Walter Hengartner. A decomposition theorem for planar harmonic mappings. Proc. Amer. Math. Soc. 124 (1996) 1191-1195. MR 1327008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. M. Anderson and A. M. Ulanovsky. The decay of subharmonic functions of finite order along a ray . Proc. Amer. Math. Soc. 123 (1995) 3725-3730. MR 1277089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] W. Hansen and I. Netuka. Volume densities with the mean value property for harmonic functions . Proc. Amer. Math. Soc. 123 (1995) 135-140. MR 1213859.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 77 found      Go to page: 1 2 3